Open Access
Translator Disclaimer
March 2004 Discrete Boundary Value Problems with Initial and Final Conditions
Raghib M. Abu-Saris
Methods Appl. Anal. 11(1): 033-040 (March 2004).

Abstract

In this research, we consider a nonhomogeneous linear difference equation with constant coefficients of order k greater than or equal to 2 subject to boundary conditions that split into two groups: initial and final conditions. We establish necessary and / or sufficient conditions on the distribution(s) of the zeros of the associated characteristic polynomial that ensure the existence of a unique solution.

Citation

Download Citation

Raghib M. Abu-Saris. "Discrete Boundary Value Problems with Initial and Final Conditions." Methods Appl. Anal. 11 (1) 033 - 040, March 2004.

Information

Published: March 2004
First available in Project Euclid: 15 June 2005

zbMATH: 1086.39018
MathSciNet: MR2128349

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 1 • March 2004
Back to Top